# SDR ASAA0772338

- Difficulty date: November 13, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RADIO ANTENNA DOUBLER FOUND CORRODED AT BS 500 BS 500A BL 0, FWD CARGO RADIO ANTENNA DOUBLER REPLACED WITH REPAIR PART.
